# SDR DL73K010111

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 48,475 hours, 37,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESS MOD FAILED ABOUT 7500 FT.  STANDBY ALLOWED, CABIN PRESSURE TO REACH 10,000 FT.  A/C AT 25,000 FT SWITCH TO   MANUAL A/C.  BUT VALVE WERE ALREADY FULL CLOSED.  DESCENDED TO 10,000 FT CABIN PRESSURE HELD AT 9,200 FT.  EVEN TRIED USING APU BLEED AT 10,000 FT, COULD NOT REDUCE CABIN PRESSURE.  FOUND LEFT WATER SEPARATOR FROZEN.  REPLACED 35 DEGREE VALVE CONTROLLER AND MIX VALVE.
